# SDR ASAA2017083021894

- Difficulty date: August 30, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U16
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 986, LBL 32, UPPER  ANGLE HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS, FOUND BEYOND LIMITS, EXFOLIATED THROUGH TOP OF ANGLE IAW SOP 20-30-03 , SRM 51-10-02. REMOVED WALL SUPPORT IAW SRM 51-40-02. LOCATED AND DRILLED NEW WALL SUPPORT IAW DWG 147A5700, REV A, SH 66.  INSTALLED THE WALL SUPPORT IAW DWG 147A5700, SH 66.
